| Model Number |
RONYX22538UX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure an attempt was made to use one resolute onyx rx coronary des to treat a mildly tortuous and moderately calcified lesion in the proximal cx.The device was inspected with no issues noted.Negative prep was not performed.The lesion was pre dilated.The device did not pass through a previously deployed stent.Resistance was encountered and excessive force was not used.It was reported that stent deformation occurred in vivo during positioning.The procedure was completed using two additional stents.No patient injury was reported.
Additional Manufacturer Narrative
Product analysis summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the distal stent wraps with struts raised.No deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.